Asymptotic Representations for the Solutions of Nonautonomous Ordinary Differential Equations

The conditions of existence and asymptotic representations as t ↑ 𝜔 (𝜔 ≤ + ∞) are obtained for one class of solutions of nonautonomous differential equations of the nth order asymptotically close, in a certain sense, to equations with regularly varying nonlinearities.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    V. M. Evtukhov and L. I. Kusik, “Asymptotic representations of the solutions of differential equations of the second order,” Differents. Uravn., 49, No. 4, 424–438 (2013).

    MATH  Google Scholar 

  2. 2.

    L. I. Kusik, “Asymptotic representations of solutions of one class of nonlinear differential equations of second order,” Nelin. Kolyv., 14, No. 3, 333–349 (2011); English translation: Nonlin. Oscillat., 14, No. 3, 334–341 (2012).

  3. 3.

    L. I. Kusik, “Conditions of existence and asymptotics for a certain class of differential equations of the second order,” Mat. Stud., 41, No. 2, 184–197 (2014).

    MathSciNet  Google Scholar 

  4. 4.

    V. M. Evtukhov and L. I. Kusik, “Asymptotic representations of solutions of one class of nonlinear differential equations of the second order,” Visn. Odes. Nats. Univ., Ser. Mat. Mekh., 14, Issue 20, 57–74 (2009).

    Google Scholar 

  5. 5.

    E. Seneta, Regularly Varying Functions [Russian translation], Nauka, Moscow (1985).

    Google Scholar 

  6. 6.

    V. M. Evtukhov, Asymptotic Representations of Solutions of Nonautonomous Ordinary Differential Equations [in Russian], Doctoral-Degree Thesis (Physics and Mathematics), Kiev (1998).

  7. 7.

    V. M. Evtukhov and A. M. Samoilenko, “Conditions for the existence of solutions of real nonautonomous systems of quasilinear differential equations vanishing at a singular point,” Ukr. Mat. Zh., 62, No. 1, 52–80 (2010); English translation: Ukr. Math. J., 62, No. 1, 56–86 (2010).

  8. 8.

    V. M. Evtukhov and A. M. Klopot, “Asymptotic behavior of solutions of ordinary differential equations of order n with regularly varying nonlinearities,” Differents. Uravn., 50, No. 5, 584–600 (2014).

    MATH  Google Scholar 

  9. 9.

    I. T. Kiguradze and T. A. Chanturiya, Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations [in Russian], Nauka, Moscow (1990).

    Google Scholar 

  10. 10.

    B. P. Demidovich, Lectures on the Mathematical Theory of Stability [in Russian], Nauka, Moscow (1967).

    Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to V. M. Evtukhov.

Additional information

Translated from Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, No. 12, pp. 1626–1646, December, 2019.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Evtukhov, V.M., Droggina, A. Asymptotic Representations for the Solutions of Nonautonomous Ordinary Differential Equations. Ukr Math J 71, 1865–1887 (2020). https://doi.org/10.1007/s11253-020-01753-6

Download citation